Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
coleb

Do aromatase inhibitors increase acne significantly?

Recommended Posts

I'm thinking of going on an AI in order to lengthen the time of my growth plates being open hopefully making me grow a little bit taller. Anyone know if this could increase acne significantly?

I'm sort of at a tough choice here: Take AI and hopefully grow a little bit taller while my growth plates are still potentially open, but with the chance of my acne getting worse for the period of a few months.

anyone got any info regarding this?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×